Nicholas M. Katz; Estimates for nonsingular multiplicative character sums. Int Math Res Notices 2002; 2002 (7): 333-349. doi: 10.1155/S1073792802106088
Download citation file:
© 2016 Oxford University Press
We give estimates for “nonsingular” multiplicative character sums in several variables over finite fields which are in complete analogy with the fundamental results of Deligne for the corresponding additive character sums.
Most users should sign in with their email address. If you originally registered with a username please use that to sign in.
To purchase short term access, please sign in to your Oxford Academic account above.
Don't already have an Oxford Academic account? Register
Oxford University Press is a department of the University of Oxford. It furthers the University's objective of excellence in research, scholarship, and education by publishing worldwide
Sign In or Create an Account
This PDF is available to Subscribers Only
For full access to this pdf, sign in to an existing account, or purchase an annual subscription.